MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 C-STEM AMT SZ3 STD OFFSET; HIP FEMORAL STEM/SLEEVE

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604 C-STEM AMT SZ3 STD OFFSET; HIP FEMORAL STEM/SLEEVE
Catalog Number 157004090
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Synergry indicates that the patient has since fallen and suffered a periprosthetic fracture of the femur resulting in a loose femoral stem.
 
Additional Manufacturer Narrative
Additional narrative: (b)(6) indicates that the patient has since fallen and suffered a periprosthetic fracture of the femur resulting in a loose femoral stem.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C-STEM AMT SZ3 STD OFFSET
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.¿ 300635604
no.299 changyang st
suzhou industrial park
suzhou 21512 -6
CH  21512-6
MDR Report Key6759653
Report Number1818910-2017-22047
Device Sequence Number1723346
Product Code JDI
UDI-Device Identifier10603295059615
UDI-Public10603295059615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157004090
Device Lot NumberD16062237
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer10/08/2017
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1